MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR KNEE, REVISION FEMUR, 6 LEFT

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR KNEE, REVISION FEMUR, 6 LEFT
Catalog Number 245-01-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2022-01056; 242-01-106, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to the patient fell and broke her femur.
 
Additional Manufacturer Narrative
See h10, and h11.Complaint has been evaluated and is similar to report number 1644408-2022-01056; 242-01-106, s809 - trauma, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR KNEE, REVISION FEMUR, 6 LEFT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENOVRE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key20691771
Report Number1644408-2024-01773
Device Sequence Number17962337
Product Code JWH
UDI-Device Identifier00190446680987
UDI-Public00190446680987
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213793
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number245-01-106
Device Lot Number2679A1014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
346-12-755 LOT: 442V1026; 352-00-104 LOT: 494Y1021; 352-03-105 LOT: 317V1058; 354-10-040 LOT: 103Y1123; 354-10-040 LOT: 103Y1124
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR
Patient SexFemale